Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
orangejuice_32

Questioning Accutane

Hey,

My acne has been really flaring up in the past couple weeks. And it only gets worse as time goes along. I've been contemplating going on accutane for quite a while now, and I was wondering what you guys thought of it. My acne isn't severe, in fact, its rather moderate, but I just want it all to go away. My hope was that the zits would disappear within two months, but reading some of the logs, it seems like they won't go away for a year...*sigh*. Just wondering what your guys' experiences were like on Accutane.

Share this post


Link to post
Share on other sites

Accutane can either be great for someone, or bad. You should research it first...Anyhow, I'd recommend going to the derm and getting yourself a *topical* prescription first - noantibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×